# SDR UALA2010062102154

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 59,178 hours, 21,938 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN WAS DENTED AT LWR SIDE OF FWD CARGO DOOR CUT OUT ABOUT 17 TO 21 INCHES FROM FWD END.   REPAIR DENT IAW EA PD57-53-039 AND EVA 73889. TRIMED OFF DAMAGE AND INSTALLED FILLER, DOUBLER AND TRIPLERS. THE REPAIR IS A PERMANENT REPAIR AND HAS RECEIVED BAC 8100-9 SIGNED, DATED 15JUN10. THE REPAIR RESULTED IN A WEIGHT AND BALANCE CHANGE OF 13.64LB. OPS, ENGINEER MUST BE NOTIFIED VIA FORM SFR 4655.
